Facebook Pixel
EmpowHER Guest

Emergency contraceptive Next Choice

By Anonymous January 31, 2015 - 6:19am
Rate This

I had into texted sex three days after I finished my period. I took Next Choice one dose a day later. But six days after I took the pill I started bleeding like if it was a period. Now I'm freaking out can somebody help?

Add a Comment2 Comments


Hello and thank you for sharing your question.

The most common side effect from taking emergency contraceptive is breakthrough bleeding.  This is perfectly normal and no cause for alarm.  Your period will return to normal soon.


January 31, 2015 - 1:33pm
EmpowHER Guest

I meant unprotected sex

January 31, 2015 - 6:21am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!